# SDR JBXA000207

- Difficulty date: October 17, 2000
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N106ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11477
- Aircraft time: 19,678 hours, 14,134 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Vibration
- Location: Fuselage
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

LOUD VIBRATING NOISE ON TAKEOFF ROLL.  PERFORMED HIGH SPEED TAXI AND ENGINE HIGH POWER RUN IAW F-100 AMM 71-00-00, NO FAULTS NOTED.  VIBRATION SURVEY PERFORMED IAW F-100 AMM 71-00-00-701-954C.  NO DEFECTS NOTED AT THIS TIME.
